CaltechTHESIS
  A Caltech Library Service

Browse by Advisor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Degree Date (Year Only) | Authors | No Grouping
Jump to: 1968
Number of items: 1.

1968

Hemstead, Robert Jack (1968) Stationary absolute distributions for chains of infinite order. Dissertation (Ph.D.), California Institute of Technology. doi:10.7907/FXKF-R517. https://resolver.caltech.edu/CaltechTHESIS:12072015-112138031

This list was generated on Wed Sep 28 11:31:38 2022 UTC.